# SDR TI1R001483

- Difficulty date: June 6, 2001
- Submitted: August 17, 2001
- Operation: General aviation
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 060001500
- Part serial: 44975
- Condition: Damaged
- Location: Directional Gyro
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

KG102A DIRECTIONAL GYRO - RECEIVED WITH CONNECTOR GUIDE PIN BROKEN AND LOOSE HARDWARE INSIDE AND SEAL ON BOTTOM.  REMOVED AND REPLACED.
